# SDR SWAA2019070334378

- Difficulty date: June 6, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 70,110 hours, 41,124 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 65C168209
- Condition: Deformed
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE AFT RETAINER CLIP FOR GIRT BAR DEFORMED.  R&R GIRT BAR IAW SRM.
